Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Blockage of the esophagus removed, allergic to drugs. Eyes, lips, tongue swollen, headaches, fatigue. What should I do ?

I had a complete blockage of the esophagus (lower) removed last Thursday, but had a severe allergic reaction to the drugs used to knock me out ( amnesia drug). My eyes, lips , tongue, etc swelled terribly and I turned beet red according to the doctor and my wife and family. I woke up in the ICU and was released the next afternoon once I was out of the woods. I am still feeling very fatigued and weak, have a headache from slight to severe all the time since I woke up and if I do any activity at all like grocery shopping, fixing dinner for the family, etc I get so winded I have to lay down. It has been several days now since the procedure and reaction, how long before I feel better, is this normal? If not, what should I do to feel normal again.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
If you are allergic to many drugs it means you are allergic to food sustances
mst likely wheat
Confirm by getting blood serum tested for wheat specific antibodies
go for elimination diet
also get your bblood tested for Group of drugs you are allergic to and find safe drug groups

Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor